# SDR IPXA09M55813

- Difficulty date: April 22, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 43,778 hours, 11,140 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY DWQ 272-W4-01, EXISTING REPAIR DOUBLER ON RT WING FIXED L/E LWR SKIN BETWEEN XOLE 330- XW 344 HAS SHEARED FASTENER HEADS AND GOUGED, AS WELL CAN NOT BE CORRELATED TO THE SRM AND IS NOT ON THE MRCSSR REPORT.  REMOVED DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER IAW IPXA EO MD11-5750-33348-A.
